# SDR FDEA201212104272

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,441 hours, 19,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED KNOB IS NOT FUCTIONING CORRECTLY.  REMOVED DEBRIS FROM FLOOR GIRT BAR ATTACHMENTS IAW MM RF 25-66-10-2.  PERFORMED INSPECTION CHECK IAW MM REF. 52-11-00-6.  OK FOR SERVICE.  FINAL CLOSED.
